# SDR DALA2025042103037

- Difficulty date: April 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 8,267 hours, 2,015 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 5024 F/A REPORTED FUME ODOR IN CABIN OF SUFFICIENT INTENSITY THAT MULTIPLE PAX COMPLAINED AND COVERED THEIR MOUTHS. CORRECTIVE ACTION: FOUND NBR 2 ENGINE WITH BIRD INGESTION THROUGH THE CORE. CLEANED REMAINS NO DAMAGE FOUND. PERFORMED LEVEL A DECONTAMINATION NO ODORS FOUND . PERFORMED BIRD STRIKE INSP PER A321 AMM 05-51. (6365488)
